MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII OVAL RESURFACING PAT 32MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GII OVAL RESURFACING PAT 32MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71421032
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/04/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had atrial fibrillation which was treated with medication and hospitalisation was prolonged.
 
Additional Manufacturer Narrative
The associated journey ii bcs femoral oxinium, journey ii bcs articular insert, journey tibial baseplate and genesis ii oval resurfacing patella were not returned for evaluation.Therefore a product analysis could not be performed.However, device details were provided.Thus, the review of manufacturing records was conducted which did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.There is no information that would suggest the implanted devices failed to meet specifications.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A clinical evaluation noted that no relevant supporting documentation was provided, therefore a thorough medical investigation could not be performed.Without the return of the actual products involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the devices or additional information be received, the complaint will be reopened.

Brand Name
GII OVAL RESURFACING PAT 32MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8534370
Report Number1020279-2019-01622
Device Sequence Number2430968
Product Code JWH
UDI-Device Identifier03596010485069
UDI-Public03596010485069
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2025
Device Catalogue Number71421032
Device Lot Number15BM14061
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date04/21/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR